MathSciNet Relay Station
MathSciNet bibliographic data
MR1376549 (97h:47012) 47A65 (47A10 47A58 47B20)
Jiang, Chunlan; Sun, Shunhua; Wang, Zongyao Essentially normal operator $+$ compact operator $=$ strongly irreducible operator. Trans. Amer. Math. Soc. 349 (1997), no. 1, 217–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement